# SDR DALA2014102805815

- Difficulty date: October 28, 2014
- Submitted: October 28, 2014
- Operation: Air carrier
- Aircraft: N943DL
- Make and model: Doug MD-88
- Aircraft serial: 49816
- Aircraft time: 66,191 hours, 49,428 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 24d
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY LIGHT AT SEAT 24D WAS DAMAGED.  MAINTENANCE REPLACED THE LIGHT ASSEMBLY AND PERFORMED A SATISFACTORY FUNCTIONAL CHECK.
